网站首页  |  关于我们  |  最新公告  |  新闻动态  |  备考指南  |  下载中心  |  考点简介  |  培训基地展示  |  在线留言  |  联系我们
ISPN学习中心
    最新公告
    新闻动态
    下载中心
    法律声明
    备考指南
    考点简介
    培训基地展示
 
    
 
  

  

 
 
 首页信息中心 备考指南知识题库
 
ISPN考试模拟试题(206)

Question:

Immediately after receiving an injection of bupivacaine (Marcaine), the client becomes restless and nervous and reports a feeling of impending doom. Which of the following actions by the nurse is appropriate?

1. Ask the client to explain these feelings.

2. Reassure the client that it is normal to feel restless before a procedure.

3. Assess the client’s vital signs.

4. Administer epinephrine.


The nurse should assess the client’s vital signs because there is a likelihood of having a reaction to the bupivacaine. If the client’s vital signs are abnormal, immediate intervention may be necessary.

Although the nurse may ask the client to continue to describe feelings, this is not likely to be a psychosocial reaction. Simple reassurance is inappropriate in most clinical situations and can be dangerous if physiologic causes of restlessness are overlooked. The nurse should not administer epinephrine until vital signs have been assessed.

CN: Pharmacological and parenteral therapies; CL: Synthesize
Answer:3
小编寄语:Efforts to create the strength, attitude determines altitude.努力造就实力,态度决定高度

时间:2020/3/16 10:05:24
 
上一篇:ISPN考试模拟试题(205)                          下一篇:ISPN考试模拟试题(207)  
 
  
邮箱:cgfnscn2012@126.com   法律声明 Copyright 2012   版权所有  All Rights Reserved